# SDR ASAA0842513

- Difficulty date: December 21, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 34,113 hours, 18,654 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262
- Condition: Dented
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD GROUND SPOILER LOWER SURFACE HAS MULTIPLE DENTS PREPARED AREA OF DAMAGE FOR REPAIR 4 IAW SRM 57-70-01 PGS 201-202.  FABRICATED DOUBLERS AND BONDED IAW SRM 57-70-01 REPAIR 2.
